# SDR SWAA2023110703902

- Difficulty date: September 24, 2023
- Submitted: November 7, 2023
- Operation: Air carrier
- Aircraft: N234WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32502
- Aircraft time: 57,759 hours, 34,737 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN CENTER FLOOR STRUCTURE SUPPORT BREAK CRACKED AT LBL 1 STA 540 WL 208.1 MKD DOT<[01] REMOVED AND REPLACED NEW CENTER FLOOR SUPPORT BREAK ASSY PER DWG 143A5240 AND SRM 51-40-02-0G-0.;[02] VERIFIED STEP:1
